Stefan Schreieder - Variation of stable birational types in positive characteristic

epiga:5728 - Épijournal de Géométrie Algébrique, January 27, 2020, Volume 3 - https://doi.org/10.46298/epiga.2020.volume3.5728
Variation of stable birational types in positive characteristicArticle

Authors: Stefan Schreieder

    Let k be an uncountable algebraically closed field and let Y be a smooth projective k-variety which does not admit a decomposition of the diagonal. We prove that Y is not stably birational to a very general hypersurface of any given degree and dimension. We use this to study the variation of the stable birational types of Fano hypersurfaces over fields of arbitrary characteristic. This had been initiated by Shinder, whose method works in characteristic zero.


    Volume: Volume 3
    Published on: January 27, 2020
    Accepted on: December 29, 2019
    Submitted on: August 30, 2019
    Keywords: Mathematics - Algebraic Geometry,Mathematics - Number Theory,14J70, 14E08, 14M20, 14D06

    2 Documents citing this article

    Consultation statistics

    This page has been seen 385 times.
    This article's PDF has been downloaded 454 times.